# SDR UPS97224700

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263-1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS IN VERTICAL WEB OF VENTRAL STAIRWELL TORQUE BOX BETWEEN BS 1263 TO 1273.  VERTICAL WEB REPAIRED IAW ENGINEERING ORDER B727-5310-1239E.
